Advertisement

Israel Journal of Mathematics

, Volume 8, Issue 1, pp 23–27 | Cite as

On maximal ideals in two algebras of operator valued analytic functions

  • P. A. Fuhrmann
Article
  • 35 Downloads

Abstract

The maximal ideals in two algebras of operator valued analytic functions in the unit disc are described.

Keywords

Unit Disc Maximal Ideal Banach Algebra Invertible Element Open Unit Disc 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. 1.
    P. A. Fuhrmann,On the corona theorem and its application to spectral problems in Hilbert space, Trans. Amer. Math. Soc.,132 (1968), 55–66.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1970

Authors and Affiliations

  • P. A. Fuhrmann
    • 1
  1. 1.Tel-Aviv UniversityTel-Aviv

Personalised recommendations